My Dr. has me on Ambien 20mg (I know, high dosage) (we have plans to get me off of it starting next month). It works well enough - I'm out within 15 minutes, and it gives me about 5 hours of sleep + 2 hours of dozing in and out - all in all not very satisfactory, but that is another story.
My question - I have some Melatonin Plus (3mg melatonin, 25mg L-theanine). Is it safe to take this with the ambien, or is that a dangerous combination?
One problem is you should not be taking both medications. Melatonin alone should reset your cicardian rhythym alone, if that is the problem. I would not take it in combination with anything else. It is a powerful hormone and signaling substance.
Ambien is addictive and the mechanism of action is unclear.
My gut answer is "not a hot idea". You might want to contact the manufacturer of Ambien for their opinion.
You should try sunlight exposure. The protocols are on the net.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.